# SDR ANCF2015021401

- Difficulty date: February 14, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N594EL
- Make and model: Airbus A318-111
- Aircraft serial: 2377
- Aircraft time: 28,421 hours, 20,381 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Vibration
- Location: Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING FL300, CLIMB SPEED NOTING CONDITION & NO TURBULENCE.  THE ACFT HAD A VERY STRONG VIBRATION FOR ABOUT 30 SECONDS.  AFTER REDUCING SPEED & DISCONNECTING AP THE VIBRATIONS STOPPED.  THE AP WAS CONNECTED AGAIN WITH A/T & WITH SPEED TURBULENCE.  APPROACH & LANDING NORMAL.  IAW AMM 05-56-00-810-801-A IDENTIFICATION OF THE CAUSE OF AIRFRAME VIBRATION ACCORDANCE REPORT SHEET SHOW SEALS OF THE BELLY FAIRING IAW TSM -53-35-00-810-801.  CHECK OF BELLY FAIRING PANELS 191 & 192 BT, 192DT, 192ET WAS PERFORMED.  NOT FOUND DAMAGED.
